# SDR UIEA2025030600215

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Condition: Corroded
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, FAN CASE, OGVS BOLTS AREA, 113 BOLTS, BETWEEN 7 - 11 WITH CORROSION.( ENG 2, FAN CASE, OGVS BOLTS AREA, 113 BOLTS, BETWEEN 7 - 11, CORROSION WAS EVALUATED, REMOVED, AND PERFORMED DVI, FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW. AMM 72-33-00-206-001-H00 REV.144. NO FURTHER DEFECTS NOTED.
